Change search
ReferencesLink to record
Permanent link

Direct link
Positive Lyapunov exponents for continuous quasiperiodic Schrodinger equations
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2006 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 47, no 2Article in journal (Refereed) Published
Abstract [en]

We prove that the continuous one-dimensional Schrodinger equation with an analytic quasi-periodic potential has positive Lyapunov exponents in the bottom of the spectrum for large couplings.

Place, publisher, year, edition, pages
2006. Vol. 47, no 2
Keyword [en]
URN: urn:nbn:se:kth:diva-15466ISI: 000235663600017OAI: diva2:333507
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Bjerklöv, Kristian
By organisation
Mathematics (Div.)
In the same journal
Journal of Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 53 hits
ReferencesLink to record
Permanent link

Direct link